# SDR USAA950402

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Press Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 19 - AFTER TAKEOFF, AC CABIN PRESSURIZATION BEGAN TO CLIMB.  AUTO CABIN PRESSURE SYSTEM WAS ON MEL, ACFT WAS IN STANDBY MODE.  UNABLE TO CONTROL PRESSURIZATION IN STANDBY AC AND DC MODE.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER.  REF 95ZZZZ231.
